# SDR AALA991202

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Row 21d
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 521 - AFTER ARRIVAL DFW FROM MCI, EMERGENCY EXIT FLOOR PATH LIGHT STRIP AT SEAT 21D BROKEN.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP AT SEAT 21D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
